5 results for singular perturbations.

Parameters for your search query:
Keyword    singular perturbations

Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Method Extended for General Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 25-29. DOI: 10.12691/ajna-3-1-4
Pub. Date: March 24, 2015Views: 7720Downloads: 5906
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 12316Downloads: 9996
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fitted Second Order Finite Difference Method for Singular Perturbation Problems Exhibiting Dual Layers
American Journal of Numerical Analysis. 2014, 2(6), 184-189. DOI: 10.12691/ajna-2-6-3
Pub. Date: January 05, 2015Views: 8700Downloads: 6060
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fitted Second Order Scheme for Singularly Perturbed Differential-difference Equations
American Journal of Numerical Analysis. 2014, 2(5), 136-143. DOI: 10.12691/ajna-2-5-1
Pub. Date: September 18, 2014Views: 15672Downloads: 11485
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Differential-Difference Equations with Dual Layer
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 336-343. DOI: 10.12691/ajams-2-5-7
Pub. Date: October 19, 2014Views: 13621Downloads: 9867
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types